Results 1 to 5 of 5
  1. #1
    nickm1988 is offline New Member
    Join Date
    Jan 2015
    Posts
    3

    When should i start pct

    i am in the middle of week 5 of a 600mg a week test e cycle (my first one) and my health has really gone downhill, anxiety/snapiness is unbearable/horrible depression, im more tired,....i believe i have hormone issues so it was dumb for me to even start but the way im reacting to the test makes me believe even more my health problems are hormone related, i have went to the er and they did chest x rays and all sorts of tests and say my heart/lungs are healthy and that w/e is going on with me is stress related or something else they don't have answer for. Anyway its gotten so bad that i cant even workout anymore, i have been suffering horrible fatigue long before i started test but now its made it way worse and weirder and the added stress on my system with working out is too much so now i am forced to quit the test and am worried the worst is yet to come.

    having quit so abruptly is there any change in pct protocol? like should wait the standard 2-3 weeks before starting? i have adex ive been taking and also clomid for after.

  2. #2
    Back In Black's Avatar
    Back In Black is offline Beach Bodybuilder ~Elite-Hall of Fame~
    Join Date
    Mar 2006
    Location
    Blighty
    Posts
    17,186
    Start your pct 2 weeks after your last shot.

    Clomid 75/50/50/50
    Nolva 40/20/20/20

    Sounds like either your test or a'dex may be bunk. What dosage of a'dex have you been taking?
    NO SOURCES GIVEN

  3. #3
    nickm1988 is offline New Member
    Join Date
    Jan 2015
    Posts
    3
    Quote Originally Posted by Back In Black View Post
    Start your pct 2 weeks after your last shot.

    Clomid 75/50/50/50
    Nolva 40/20/20/20

    Sounds like either your test or a'dex may be bunk. What dosage of a'dex have you been taking?
    0.5 eod, and i doubt the test is bunk, i think its just me honestly because i even react horribly to simply caffeine at 70mg

  4. #4
    nickm1988 is offline New Member
    Join Date
    Jan 2015
    Posts
    3
    all my problems started when i was abusing caffeine at 300mg or more multiple times a week and also training way too intense and stupid. I believe i messed something up permanently unfortunately, now i don't really react well to anything i take or do

  5. #5
    Mrgilmore is offline New Member
    Join Date
    Aug 2014
    Posts
    32
    You should look into your anxiety problem I think, and yes start your standard PCT 2 weeks after your last injection.
    You need some control on your mind to cycle,if you are prone to being anxious, it is more difficult.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •